# SDR VNAA0609028

- Difficulty date: September 24, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 4,334 hours, 4,238 cycles
- Engine: Ge CF348C1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, HEARD A LOUD RUSH OF AIR SOUND.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE FOUND THE EXTERNAL POWER DOOR OPEN.  MAINTENANCE INSPECTED AND SECURED DOOR.  AIRCRAFT WAS RELEASED FOR SERVICE.
